# SDR CALA0700462

- Difficulty date: August 27, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 29,190 hours, 10,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT BATTERY PACKS ABOVE AFT GALLEY BOTH LEFT AND RIGHT WOULD NOT HOLD CHARGE.  BOTH BATTERY PACKS WERE REMOVED AND REPLACED.
